... lost 20 lbs. Lot of vomiting, diarea, and tasting smelling a very caustic taste the whole time I was taking it and for 8 days these symptoms have continued after stopping the medication. I finally had thought to open a capsule and smell it and it smells like the exact fast and smell of a caustic acid that I have been smelling and tasting. Is this how it should smell? And if f so how long does it take to for these side effects to go away?
Yes, that is the way it smells and tastes. Its not a side effect, its just the taste of it. Once you finish the meds it will go away. Some antibiotics taste worse. Be sure you take all of them, you were almost septic and need to be sure you've gotten rid of all of the infection.
- Cephalexin Information for Consumers
- Cephalexin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cephalexin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Jan 2010 • 3 answers
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
Posted 5 Dec 2013 • 4 answers
Posted 17 Oct 2014 • 1 answer
Posted 15 Aug 2015 • 0 answers
Posted 6 Oct 2015 • 2 answers